Heartrate Tremors duolin
I have has Asthma 4 years ago. After changing location i haven't had any attacks fro past 2 years. Last week i started wheezing and coughing a lot. Went to ENT and he suggested DUOLIN nebulizisation. I have a nebulizer and i started using nebulizer from 2 days twice daily. I noticed that i felt my hands are having a feeling or weakness or shivering. I thought it was weakness. Today agai i took nebulizer and immediately after 15 minutes my heart rate increased and felt tremors in hands. I googled for side effects of DUOLIN and Heart rate increase and Tremors are among the first suggestions in side effects. Now my query is should i continue or stop using this medication? I the past i have used Foracort 200 and Asthalin. Never used Duolin before. Thanks in advance.
Like the answers? Chat privately with the doctor of your choice
Hello..... Duolin contains salbutamol with ipratromium bromide... Asthalin only contains sabutamol. May be due to additive effect of both salbutamol and ipratropium bromide you are having these symptoms .....consult your doctor and explain your symptoms doctor will change medicine.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.